MAUDE Adverse Event Report: ABBOTT GMBH LACTATE DEHYDROGENASE

ABBOTT GMBH LACTATE DEHYDROGENASE
Model Number 2P56-42
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 01/20/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
All available patient information has been included.No additional patient details are available.An evaluation is in process.A follow up report will be submitted when the evaluation is complete.
 
Event or Problem Description
The customer reported a false elevated lactate dehydrogenase (ldh) result when processing on the architect c16000.The initial result was 514 u/l and retest was 198 u/l.Retesting on another instrument yielded results of 195, 7, and 197 u/l.The customer uses a reference range of 125-220 u/l.No impact to patient management was reported.
 
Additional Manufacturer Narrative
Upon retrospective review an error was identified with section d of this report: d3 (abbott gmbh) and d4 (02p56-42).The correct manufacturer location should be abbott laboratories (irving/atm) and the correct list number should be 02p56-21.This correction has been submitted in manufacturer report number 1628664-2020-00109.Any future information regarding this event will be submitted under manufacturer report number 1628664-2020-00109.

Brand Name
LACTATE DEHYDROGENASE
Common Device Name
LACTATE DEHYDROGENASE
Manufacturer (Section D)
ABBOTT GMBH
max-planck-ring 2
wiesbaden 65205
GM  65205
MDR Report Key9682538
Report Number3002809144-2020-00096
Device Sequence Number2778072
Product Code CFG
UDI-Device Identifier00380740161477
UDI-Public00380740161477
Combination Product (Y/N)N
Initial Reporter CountrySP
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/01/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/06/2020
Device Model Number2P56-42
Device Catalogue Number02P56-42
Device Lot Number40988UN19
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 01/20/2020
Supplement Date Received by Manufacturer03/03/2020
Initial Report FDA Received Date02/07/2020
Supplement Report FDA Received Date04/01/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ARCHITECT C16000 ANALYZER; ARCHITECT C16000 ANALYZER; LN 03L77-01, SN (B)(4); LN 03L77-01, SN (B)(4)